# SDR ASOA201806267116

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450900
- Aircraft time: 34,090 hours, 20,829 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C CAME IN FOR A 2A INSPECTION WHEN INSPECTION FOUND THE LEFT ENGINE LOWER FWD AFT FITTING CRACKED AND VERIFIED BY NDT METHODS. MAINTENANCE REMOVED AND REPLACED THE FITTING IAW EA 26-2014-063. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AFTER ALL WORK IS C/W.
